# SDR 97FDEA00736

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME BS 520  DENTED AT LWR FWD FLANGE ABOVE STR 23L.  REMOVED DAMAGED AREA AND REPAIRED FRAME PER SRM 51-40-03.
